Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Dynamics Of A Mathematical Model Of Chrysomya Megacephala (diptera: Calliphoridae).
Author: Von Zuben C.J.
Dos Reis S.F.
do Val J.B.
Godoy W.A.
Ribeiro O.B.
Abstract: The laboratory population dynamics of Chrysomya megacephala (F.) was explored with a mathematical model of density-dependent growth. Fecundity and survival decreased significantly as a function of larval density. Parameters in the exponential regressions fitted to the fecundity and survival data were incorporated into a finite-difference equation that incorporates the delayed effect of larval density on fecundity and survival of adults. The theoretical population model of C. megacephala showed cyclic behavior with a stable limit cycle of two points for adults and immatures.
Citation: Journal Of Medical Entomology. , v. 30, n. 2, p. 443 - 448, 1993.
Rights: fechado
Date Issue: 1993
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.